# SDR USAA2010082691808

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,231 hours, 38,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681514
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK AROUND HOLES AFT END UPPER FLANGE INBOARD SIDE FLOORBEAM AT BS 727B & RBL 45.5.  REPAIRED AFT END UPPER FLANGE INBOARD SIDE FLOORBEAM AT BS 727B & RBL 45.5 IAW EA 133037.
